[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 10, Issue 2 (3-2017) ::
J. of Stat. Sci. 2017, 10(2): 345-373 Back to browse issues page
Estimation After Selection in the Proportional Hazard and Proportional Reversed Hazard Rate Models
Nader Nematollahi
Abstract:   (4125 Views)

In some applied problems we need to choose a population from the given populations and estimate the parameter of the selected population. Suppose k random samples are chosen from k populations with proportional hazard rate model or proportional reversed hazard rate model. According to a specified selection rule, it is desired to estimate the parameter of the best (worst) selected population. In this paper, under the entropy loss function we obtain the  uniformly minimum risk unbiased (UMRU) estimator of  the parameters of the selected population, and derived sufficient conditions for minimaxity of a given estimator. Then we find the class of admissible and inadmissible linear estimators of the parameters of the selected population and determine the class of dominators of a given estimator. We show that the UMRU estimator is inadmissible and compare the obtained estimators by plotting their risk functions.

Keywords: Admissibility, Entropy loss function, Minimaxity, Proportional hazard rate model, Proportional reversed hazard rate model, Uniformly minimum risk unbiased estimator, Selected population
Full-Text [PDF 584 kb]   (1144 Downloads)    
Type of Study: Research | Subject: Statistical Inference
Received: 2015/09/21 | Accepted: 2016/05/22 | Published: 2016/11/13
Send email to the article author

Add your comments about this article
Your username or Email:

Write the security code in the box >



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Nematollahi N. Estimation After Selection in the Proportional Hazard and Proportional Reversed Hazard Rate Models. J. of Stat. Sci.. 2017; 10 (2) :345-373
URL: http://jss.irstat.ir/article-1-403-en.html


Volume 10, Issue 2 (3-2017) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3647